# SDR ASOA00067

- Difficulty date: June 6, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120131
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21585
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4917 - AT POSITION AND HOLD CREW ROLLED AIRCRAFT OUT ONTO RUNWAY 17L WHEN THE AIRCRAFT SUDDENLY CAME TO A STOP.  AIRCRAFT WOULD NO LONGER MOVE SO CREW INFORMED TOWER AND ASKED AIRCRAFT NEXT TO PLANE TO CHECK FOR FLAT TIRES.  AIRCRAFT WAS TUGGED BACK TO THE GATE.  MAINTENANCE FOUND RIGHT INBOARD BRAKE DISK CRACKED.  MAINTENANCE REPLACED BRAKE.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
